# SDR 98ZZZX3613

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling Drive
- Part number: RD34725
- Condition: Worn
- Location: Fuel Pump
- Component: Learsiegler, RG34720A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNITS COUPLING TURNS WITHOUT ENGAGING PUMP.  UPON FURTHER INSPECTION, FOUND SPLINE ON COUPLING AND ROTOR COMPLETELY ROUNDED OFF.
